| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -10.5 diopter lens was intraoperatively implanted, removed, and replaced from the patient's right eye (od) on (b)(6) 2024, due to a lens tear/break during loading and the lens being stuck in cartridge or injection system.The problem was resolved.There was no patient injury.Cause of the event was the device.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).